# SDR 20030837

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 18,309 hours, 22,711 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUR CRACKS APPROX .65 INCH LONG FOUND EXTENDING FROM THE DE-ICE LINE HOLE IN THE HORIZONTAL MAIN SPAR WEB.  REPAIRED IAW WITH EO, AIRCRAFT RETURNED TO SERVICE.
